Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

The test function conjecture for parahoric local models


Authors: Thomas J. Haines and Timo Richarz
Journal: J. Amer. Math. Soc. 34 (2021), 135-218
MSC (2010): Primary 14G35, 14M15, 20G05
DOI: https://doi.org/10.1090/jams/955
Published electronically: December 7, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the test function conjecture of Kottwitz and the first-named author for local models of Shimura varieties with parahoric level structure, and their analogues in equal characteristic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 14G35, 14M15, 20G05

Retrieve articles in all journals with MSC (2010): 14G35, 14M15, 20G05


Additional Information

Thomas J. Haines
Affiliation: Department of Mathematics, University of Maryland, College Park, Maryland 20742-4015
Email: tjh@math.umd.edu

Timo Richarz
Affiliation: Fachbereich Mathematik, TU Darmstadt, Schlossgartenstrasse 7, 64289 Darmstadt, Germany
Email: richarz@mathematik.tu-darmstadt.de

DOI: https://doi.org/10.1090/jams/955
Received by editor(s): April 9, 2018
Received by editor(s) in revised form: February 26, 2020, March 19, 2020, and March 26, 2020
Published electronically: December 7, 2020
Additional Notes: The research of the first author was partially supported by NSF DMS-1406787 and by Simons Fellowship 399424.
The research of the second author was partially funded by the Deutsche Forschungsgemeinschaft (DFG, German Research Foundation) - 394587809.
Article copyright: © Copyright 2020 American Mathematical Society